# SDR CALA9701714

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1337.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 AND .125 INCH CRACK IN FUSELAGE SKIN AT LONGERON 1R STA 1337.5.  A REPAIR WAS INSTALLED IAW ECRA 5331-01009 AND SRM 53-04, FIGURE 38, VIEW H.
